# SDR C2XA08SH126

- Difficulty date: September 28, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Condition: Migrated
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SERVICE DOOR UPPER HINGE AT FUSELAGE HAS MIGRATED HAT BUSHING.  MX REWORKED FITTING LOCATED AT SERVICE DOOR UPPER HINGE AT FUSELAGE AND INSTALLED OVERSIZED BUSHING IAW EC 5240-01036.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
